# SDR CA071030004

- Difficulty date: October 29, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,917 hours
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 6898607
- Condition: Damaged
- Location: Nr 1
- Part time: 36 hours
- Component: Compressor, Allsn
- Component part number: 6890550
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN OIL LEAK WAS DISCOVERED BY THE BLEED VALVE.  NR 1 BEARING CARBON SEAL FOUND DAMAGED, THE BEARING WAS REMOVED AND UPON INSPECTION FOUND UNSERVICEABLE. THE BEARING WHEN TURNED HAD A ROUGH, COURSE FEELING TO IT. (TC NR 20071030004)
